# SDR DALA2024010800223

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 23,667 hours, 8,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9593153) EMERGENCY AISLE LIGHT IN CABIN AT LEFT SIDE BETWEEN ROW 30-31 IS INOP. REMOVED AND REPLACED BATTERY PACK M2626 PER B737 AMM 33-51-06. AISLE LIGHT OP'S CHECKS OK.
